# SDR ASAA2023100145383

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 59,142 hours, 17,587 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO FAIL & ALTN LIGHT ILLUMINATED ON GROUND AT GATE. GROUNDED - YES. PERFORMED SYSTEM MANUAL MODE TESTIAW AMM 21-31-00, TEST OK.
